RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Maksimov, Valerii Mikhailovich

Statistics Math-Net.Ru
Total publications: 29
Scientific articles: 29
Presentations: 2

Number of views:
This page:923
Abstract pages:4618
Full texts:1783
References:325
E-mail:

http://www.mathnet.ru/eng/person8964
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196167

Publications in Math-Net.Ru
2014
1. V. M. Maximov, “Multidimensional and abstract probability”, Tr. Mat. Inst. Steklova, 287 (2014),  182–210  mathnet  elib; Proc. Steklov Inst. Math., 287:1 (2014), 174–201  isi  elib  scopus
2008
2. V. M. Maksimov, “Finite probabilistic structures”, Diskr. Mat., 20:3 (2008),  19–27  mathnet  mathscinet  elib; Discrete Math. Appl., 18:4 (2008), 341–350  scopus
2007
3. V. M. Maksimov, “Probability structures and probability sets”, Uspekhi Mat. Nauk, 62:6(378) (2007),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 62:6 (2007), 1215–1217  isi  elib  scopus
2003
4. A. V. Golovashkin, V. M. Maximov, “On algebras of skew polynomials generated by quadratic homogeneous relations”, Zap. Nauchn. Sem. POMI, 301 (2003),  144–171  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 129:2 (2005), 3757–3771
2002
5. V. M. Maksimov, “Canonical forms of skew polynomial rings”, Zap. Nauchn. Sem. POMI, 292 (2002),  40–61  mathnet  mathscinet  zmath; J. Math. Sci. (N. Y.), 126:2 (2005), 1064–1076
2001
6. V. M. Maksimov, “Representation of the algebra of linear maps by a skew product of algebras”, Uspekhi Mat. Nauk, 56:1(337) (2001),  171–172  mathnet  mathscinet  zmath; Russian Math. Surveys, 56:1 (2001), 168–169  isi  scopus
2000
7. V. M. Maksimov, “A generalization of the ring of Ore skew polynomials”, Uspekhi Mat. Nauk, 55:4(334) (2000),  215–216  mathnet  mathscinet  zmath; Russian Math. Surveys, 55:4 (2000), 817–818  isi
1998
8. A. V. Golovashkin, V. M. Maksimov, “Skew Ore polynomials of higher order generated by homogenous quadratic relations”, Uspekhi Mat. Nauk, 53:2(320) (1998),  145–146  mathnet  mathscinet  zmath; Russian Math. Surveys, 53:2 (1998), 384–386  isi  scopus
1996
9. V. M. Maksimov, “On bases for the algebra of polynomials in non-commuting variables”, Uspekhi Mat. Nauk, 51:6(312) (1996),  211–212  mathnet  mathscinet  zmath; Russian Math. Surveys, 51:6 (1996), 1212–1213  isi  scopus
10. V. M. Maksimov, “Cubic stochastic matrices and their probability interpretation”, Teor. Veroyatnost. i Primenen., 41:1 (1996),  89–106  mathnet  mathscinet  zmath; Theory Probab. Appl., 41:1 (1997), 55–69  isi
1993
11. V. M. Maksimov, “Algebraic operations and equalities generated by Grassmann algebras”, Diskr. Mat., 5:2 (1993),  90–97  mathnet  mathscinet  zmath; Discrete Math. Appl., 3:4 (1993), 377–383
1984
12. V. M. Maksimov, “A formal theory of harmonic equations and polynomials relative to commutative algebras”, Dokl. Akad. Nauk SSSR, 278:6 (1984),  1305–1309  mathnet  mathscinet  zmath
1982
13. V. M. Maksimov, “Equations of Cauchy–Riemann type associated with commutative algebras”, Dokl. Akad. Nauk SSSR, 267:1 (1982),  48–52  mathnet  mathscinet
14. V. M. Maksimov, “Three-series theorems for locally compact groups”, Mat. Sb. (N.S.), 117(159):2 (1982),  216–238  mathnet  mathscinet  zmath; Math. USSR-Sb., 45:2 (1983), 225–241
1979
15. V. M. Maksimov, “Lattice motions of the Euclidean plane”, Mat. Sb. (N.S.), 109(151):2(6) (1979),  275–290  mathnet  mathscinet  zmath; Math. USSR-Sb., 37:2 (1980), 245–259  isi
1973
16. V. M. Maksimov, “The principle of convergence “almost everywhere” in Lie groups”, Mat. Sb. (N.S.), 91(133):4(8) (1973),  523–536  mathnet  mathscinet  zmath; Math. USSR-Sb., 20:4 (1973), 543–555
1972
17. V. M. Maksimov, “Mathematical expectations for probability distributions on compact groups and their application”, Dokl. Akad. Nauk SSSR, 203:3 (1972),  524–527  mathnet  mathscinet  zmath
18. V. M. Maksimov, “Nonhomogeneous semigroups of measures on compact Lie groups”, Teor. Veroyatnost. i Primenen., 17:4 (1972),  640–657  mathnet  mathscinet  zmath; Theory Probab. Appl., 17:4 (1973), 601–619
1971
19. V. M. Maksimov, “On divisible distributions on finite groups”, Teor. Veroyatnost. i Primenen., 16:2 (1971),  306–318  mathnet  mathscinet  zmath; Theory Probab. Appl., 16:2 (1971), 308–322
1970
20. V. M. Maksimov, “A probabilistic characterization of zero-dimensional compact groups”, Dokl. Akad. Nauk SSSR, 195:6 (1970),  1274–1277  mathnet  mathscinet  zmath
21. V. M. Maksimov, “On a dispersion theory of probability distributions on compact groups”, Dokl. Akad. Nauk SSSR, 192:4 (1970),  732–735  mathnet  mathscinet  zmath
22. V. M. Maksimov, “The applicability of the central limit theorem to sums of the form $\sum f(\xi_1\cdots\xi_i)$”, Izv. Vyssh. Uchebn. Zaved. Mat., 1970, 12,  61–71  mathnet  mathscinet  zmath
23. V. M. Maksimov, “A convergence property of products of independent random variables on compact Lie groups”, Mat. Sb. (N.S.), 82(124):3(7) (1970),  456–475  mathnet  mathscinet  zmath; Math. USSR-Sb., 11:3 (1970), 423–440
24. V. M. Maksimov, “On convergence of non-homogeneous bistochastic Markov chains”, Teor. Veroyatnost. i Primenen., 15:4 (1970),  622–636  mathnet  mathscinet  zmath; Theory Probab. Appl., 15:4 (1970), 604–618
1969
25. V. M. Maksimov, “A certain generalization of Cauchy's fundamental theorem”, Dokl. Akad. Nauk SSSR, 187:6 (1969),  1239–1242  mathnet  mathscinet  zmath
1968
26. V. M. Maksimov, “Extension of Ito’s theorem “On the independence of process jumps” to processes with independent increments defined on topological groups with a countable basis”, Dokl. Akad. Nauk SSSR, 182:1 (1968),  38–41  mathnet  mathscinet  zmath
27. V. M. Maksimov, “Necessary and sufficient convergence conditions for the convolution of non-identical distributions given on a finite group”, Teor. Veroyatnost. i Primenen., 13:2 (1968),  295–307  mathnet  mathscinet  zmath; Theory Probab. Appl., 13:2 (1968), 287–298
1966
28. V. M. Maksimov, “On the speed of convergence of the convolutions of identical distributions defined on a finite group”, Teor. Veroyatnost. i Primenen., 11:3 (1966),  519–524  mathnet  mathscinet  zmath; Theory Probab. Appl., 11:3 (1966), 458–463
1965
29. V. M. Maksimov, “On relation between limit theorems on finite groups and an ergodic theorem for Markov chains with bistochastic transition matrix”, Teor. Veroyatnost. i Primenen., 10:3 (1965),  544–547  mathnet  mathscinet  zmath; Theory Probab. Appl., 10:3 (1965), 493–496

Presentations in Math-Net.Ru
1. Annulators, preannulators and characterizators of probability measures
O. V. Viskov, V. M. Maksimov, V. I. Khokhlov
Seminar of the Department of Probability Theory "Stochastic Analysis: Theory and Applications", Steklov Mathematical Institute of RAS
June 11, 2015 13:00
2. Bernoully scheme with abstract probabilities
V. M. Maksimov
Principle Seminar of the Department of Probability Theory, Moscow State University
November 13, 2013 16:45   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020